MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4 ASSAY; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4 ASSAY; RADIOIMMUNOASSAY, TOTAL THYROXINE
Catalog Number 07027885190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys tsh assay, the elecsys ft4 iii assay, elecsys ft3 iii, the elecsys t4 assay, elecsys t3, and the elecsys anti-tshr immunoassay on a cobas 8000 e 801 module and a second e 801 module used for investigation.No incorrect results were reported outside of the laboratory.This medwatch will apply to the t4 assay.Please refer to the medwatch with patient identifier (b)(4) for information related to the tsh assay, refer to the medwatch with patient identifier (b)(4) for information related to the ft4 assay, refer to the medwatch with patient identifier (b)(4) for information related to the ft3 assay, refer to the medwatch with patient identifier (b)(4)for information related to the t3 assay, and refer to the medwatch with patient identifier (b)(4) for information related to the anti-tshr assay.Refer to the attachment for all patient data.Values highlighted in yellow are discrepant.The sample was initially tested on the customer's e 801 analyzer on (b)(6) 2019.The sample was repeated using the architect method (for tsh, ft4, ft3, t4, t3) and yamasa method (for anti-tshr).The sample was provided for investigation where it was tested on a second e 801 analyzer on (b)(6) 2019.The serial number of the customer's e 801 analyzer was requested, but not provided.The serial number of the e 801 analyzer used for investigation is (b)(4).T4 reagent lot number 415431, with an expiration date of october 2020 was used on this analyzer.
 
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS T4 ASSAY
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key9384224
Report Number1823260-2019-90266
Device Sequence Number11323407
Product Code CDX
UDI-Device Identifier04015630939800
UDI-Public04015630939800
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961490
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027885190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer11/01/2019
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THYRADIN